# SDR DALA2017021001132

- Difficulty date: January 23, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 57,473 hours, 21,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARM - DISARM HINGE COVER BROKEN.  REMOVED AND REPLACED THE HINGE COVER AND SPRING IAW AMM 52-11. OPS CHECKED GOOD. OK FOR SERVICE.
